On the coincidence of the indices of the Dirichlet and Neumann problems for elliptic systems
Doklady Akademii Nauk, Tome 221 (1975) no. 5, pp. 1050-1052
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_221_5_a11,
author = {V. I. Shevchenko},
title = {On the coincidence of the indices of the {Dirichlet} and {Neumann} problems for elliptic systems},
journal = {Doklady Akademii Nauk},
pages = {1050--1052},
year = {1975},
volume = {221},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_221_5_a11/}
}
V. I. Shevchenko. On the coincidence of the indices of the Dirichlet and Neumann problems for elliptic systems. Doklady Akademii Nauk, Tome 221 (1975) no. 5, pp. 1050-1052. http://geodesic.mathdoc.fr/item/DAN_1975_221_5_a11/